My daughter had breast reduction 4 months ago she's 17, the surgery went well, but 1 month after surgery she started having discoloration and oozing, I was reassured by the surgeon that it was normal healing process, 2 months skin is red, oozing, and has a rash appearance, 3 months skin is deep red, raw, flaking, and rash, 4 month the skin is turning brown and oozing even. I am mad after repeated visits the surgeon said he can't do anything, doesn't know whats wrong. Any idea what is wrong?
What Would Be Causing Browning and Weeping of Skin Four Months After a Breast Reduction?
Doctor Answers 3
Concerns after Breast Reduction?
Always best to check with your own plastic surgeon about concerns after surgery. Online consultants will not be able to provide you with meaningful diagnosis, treatment recommendations, or reassurance.
Best wishes; hopefully, you will be very pleased with the long-term outcome of the breast reduction procedure.
Have a question? Ask a doctor
It is not common to have oozing 4 months post-surgery. If you’re not satisfied with your surgeon’s answers you should get a second opinion. Without a picture or an exam it’s very hard to give you adequate advice
Delayed healing after breast reduction
It's not the normal post operative course to have oozing for 4 months after breast reduction. It's hard to decipher exactly what's going on without photo or actual examination. If the breast is quite hard or firm, then your daughter may have fat necrosis. It's also possible to have sinus tract where the drainage is coming from. Also the blood supplies to the skin flap may also be affected. If you are uncomfortable with her current surgeon, then it's time to seek out another professional opinion.
Stewart Wang, MD FACS, Wang Plastic Surgery
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.